# SDR SWIA201437398

- Difficulty date: April 22, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 14,117 hours, 8,047 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CHAFED AT FS 977, S27.  C-CHECK,  BLENDED CHAFE IAW REO.
